# SDR DU4R2021100100096

- Difficulty date: October 1, 2021
- Submitted: October 1, 2021
- Operation: General aviation
- Aircraft: N315NV
- Make and model: Airbus A319-111
- Aircraft serial: 2412
- Aircraft time: 46,582 hours, 31,224 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door
- Condition: None
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND R/H AFT DOOR FRAME, FRAME 68 DOOR STOP #3, OUTBOARD LOWER HOLE HAS A DAMAGED/OUT OF ROUND INDICATION. S/O 193124 N/R 30093 NR00832597
